# SDR HEEA077870

- Difficulty date: February 19, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N493PH
- Make and model: Bell 407
- Aircraft serial: 53393
- Aircraft time: 2,807 hours
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Bearing
- Condition: Rough
- Location: Cooler Blower
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BEARING ROUGH AND MAKING NOISE.
